Abstract

http://ssrn.com/abstract=1117306
 


 



Equivalence of Mean Flow Time Problems and Mean Absolute Deviation Problems


Wieslaw Kubiak


affiliation not provided to SSRN

Sheldon Lou


affiliation not provided to SSRN

Suresh Sethi


University of Texas at Dallas - Naveen Jindal School of Management


Operations Research Letters, Vol. 9, No. 6, pp. 371-374, November 1990

Abstract:     
The mean flow time problem and the mean absolute deviation problem for multiple uniform parallel machines are shown to be equivalent. For multiple unrelated parallel machines, a reduction of the mean absolute deviation problem into a transportation problem is presented.

Keywords: production, scheduling, parallel shop, deterministic, computational complexity

JEL Classification: M11, C0

Accepted Paper Series


Not Available For Download

Date posted: April 8, 2008  

Suggested Citation

Kubiak, Wieslaw and Lou, Sheldon and Sethi, Suresh, Equivalence of Mean Flow Time Problems and Mean Absolute Deviation Problems. Operations Research Letters, Vol. 9, No. 6, pp. 371-374, November 1990. Available at SSRN: http://ssrn.com/abstract=1117306

Contact Information

Wieslaw Kubiak
affiliation not provided to SSRN ( email )
Sheldon Lou
affiliation not provided to SSRN ( email )
Suresh Sethi (Contact Author)
University of Texas at Dallas - Naveen Jindal School of Management ( email )
800 W. Campbell Road, SM30
Richardson, TX 75080-3021
United States
Feedback to SSRN


Paper statistics
Abstract Views: 250

© 2014 Social Science Electronic Publishing, Inc. All Rights Reserved.  FAQ   Terms of Use   Privacy Policy   Copyright   Contact Us
This page was processed by apollo1 in 0.328 seconds